Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Dry ejaculation
avatar
PapaSmirk posted:
Age 62. Recent diagnosis. Gleason = 6, PSA = 5.1. Watchful waiting currently, scheduled to visit urologist again in early May. I'm taking Avodart and Flomax. I've had only dry ejaculations (3x) in past 2 weeks. Is this a side effect from the Rxs? Should it be a concern?
Reply
 
avatar
Basir U Tareen, MD responded:
Yes, this is commonly seen with either medicine. With Flomax patients often experience "retrograde ejaculation" and with Avodart it is not uncommon to see a decrease in amount of overall ejaculate volume.
 
avatar
PapaSmirk replied to Basir U Tareen, MD's response:
Thank you, Doctor/


Helpful Tips

EXPERINCE WITH CYBERKNIFE FOR PROSTATE CANCER TREATMENT
I WOULD LIKE TO OFFER DETAILS TO ANY OF YOU WHO ARE STUDYING THE TREATMENT OPTIONS AVAILABLE FOR YOUR PROSTATE CANCER. I HAVE ALMOST A ... More
Was this Helpful?
15 of 28 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Prostate Cancer Center